# SDR ASAA0480470

- Difficulty date: June 4, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910042
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RIGHT OUTBOARD FLAP T/E INBOARD FOREFLAP IS PUNCTURED ON L/E.  REMOVED DAMAGED EDGES.  ADDED DOUBLER AND FILLER PER SRM 53-03. (M)
